# SDR NSVA2011050

- Difficulty date: March 13, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N338NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4338
- Aircraft time: 708 hours, 660 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT LEVEL OFF AT 10,00 FT THE CREW RECEIVED THE FWD CARGO DOOR UNSAFE LIGHT.  FLT TURNED BACK TO PIT.  NO LOSS OF PRESSURIZATION OCCURED.  CARGO DOOR WAS FOUND NOT FULLY LATCHED.  ALL OPS CHECKED GOOD.
